Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 128479, 15 pages
Research Article

The Stability of Some Differential Equations

1Department of Mathematics, Chalous Branch, Islamic Azad University (IAU), Chalous 46615, Iran
2Department of Mathematics, National Technical University of Athens, Zografou Campus, 157 80 Athens, Greece
3Department of Mathematics, Science and Research Branch, Islamic Azad University (IAU), Tehran 14778, Iran
4Department of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Ave., Tehran, Iran

Received 17 October 2011; Accepted 17 November 2011

Academic Editor: Alexander P. Seyranian

Copyright © 2011 M. M. Pourpasha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Pourpasha, Th. M. Rassias, R. Saadati, and S. M. Vaezpour, “The Stability of Some Differential Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 128479, 15 pages, 2011. doi:10.1155/2011/128479